MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012528-100
Medical Device Problem Codes Premature Activation (1484); Deformation Due to Compressive Stress (2889); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and functional analysis was performed on the returned device.The reported deployment issue was unable to be confirmed.The damage to the distal sheath was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints.The investigation determined that the reported difficulties were likely related to circumstances of the procedure.It is likely that anatomical conditions and/or entry site location contributed to the reported difficulties.It is likely that the distal sheath was bent/kinked during advancement through the pedal access site, preventing movement of the shaft lumens and causing the distal sheath to kink resulting in deployment failure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional absolute pro is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat the right superficial femoral artery (sfa).The patient was heparinized and a short 6fr sheath was placed at the pedal access site.The first 6.0x100 absolute pro stent was attempted to be deployed but the sheath of the stent kinked.The stent did not deployed at all.A new, same size, absolute pro stent was advanced and the stent partially deployed from the sheath.The stent was able to be removed, although it was damaged.A new absolute pro stent was able to be successfully deployed.There were no reported adverse patient effects and there was no reported clinically significant delay in the procedure.Returned device analysis identified that the first 6.0x100 absolute pro stent was partially exposed for a length of 1mm.The second absolute pro stent was noted to have separated struts at the distal end of the stent and the separated portion was not returned.Contact with the account confirmed that the stent did separate and was removed in pieces by snare.The pieces were discarded and none were left in the patient.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10136151
Report Number2024168-2020-04857
Device Sequence Number16871747
Product Code NIP
UDI-Device Identifier08717648175572
UDI-Public08717648175572
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number1012528-100
Device Catalogue Number1012528-100
Device Lot Number8010261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR